# SDR USAABB01056

- Difficulty date: July 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - FOUND FLOOR LEVEL EMERGENCY LIGHT BATTERY LOW AT ROW 4.  MAINTENANCE REPLACED THE BATTERY.  (M)
